# SDR CA080314011

- Difficulty date: March 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,259 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 8011 · Engine Starter
- Part: Brushes
- Part number: 200SGL119Q2
- Condition: Failed
- Location: Starter
- Part time: 1,181 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW SPOOLING OVER ENGINE, ENGINE STARTER BRUSHES WORN OUT (TC NR 20080314011)
